I just got back form camping in Yosemite for the weekend. My face got so dry and i broke out like no other. My face it so gross i can't even handle it. I know this is "part of the process" but come on!
My acne is worse than before i started with the meds. UGH.
After hiking to the top of upper Yosemite fall and to the top of Nevada fall in two days my knees hurt so bad. Joint pain is a drag. And my lips got pretty dry, that was to be expected they were dry before i got up to the dry mountain air.
Overall the trip was worth the intensified side effects. If you have never been to Yosemite- you should go. Such a beautiful place you might forget you have gross acne for a weekend- and the mirrors in the bathroom are shit you cant see your face! that helps too.
I'm kinda wigged out about the whole no booze drinking thang. you know? My doc said having a beer or a glass of wine is totally fine. I had a totally of 2 beers and one glass of wine(maybe) over 3 days and i think everything was cool. i'm not planning on doing this often- at all. but when your camping it's sooo hard to turn down a cold beer.
Can not wait for my face to get better. i hear it takes the first month? is this true? i guess it depends on your body and all that but i would love some feed back. thanks!
I am so excited to be taking Accutane it's almost sad. I have been thinking about taking it for almost 2 years now and i was totally freaked out by the whole idea of it at first. I have never taken any real medication before and don't even like to take painkillers if i don't have to. But i have had consistant acne since i was about 14 years old and i am 20 now. I have gotten so feed up with my face and it has really gotten me down. Accutane it is then.
So today is Sunday, started Accutane on Thursday.I will be taking 40 mg for the fist month and then i will go up to 60 mg for the last three. I weight about 110, a little under. So far so good.
My side effects are very mild: dry lips (nothing Auaphor can't fix), had a head ache the first two days, and minimal joint aches.
My skin is breaking out a bit (but what's new), the over all quality of my skin seems to be improving so thats great.
All i can think about is how BEAUTIFUl my skin will be in 4 months. ahhh!
Hopefully my side effects will not increase greatly at the end of this month when i bump up tp 60 mg a day. But what ever happens iIm sure it will be worth it!